# SDR DALA2023061504883

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 88,780 hours, 39,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 CRACK FOUND AT DOOR STOP #1 AT AFT R/H PASSENGER CREW DOOR. CORRECTIVE ACTION: COMPLIED WITH ERA 550948-14. (2815793)
